# SDR R61A201803070332

- Difficulty date: March 7, 2018
- Submitted: March 17, 2018
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 11,500 hours, 7,794 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021766413
- Condition: Corroded
- Location: Fuselage
- Part time: 11,500 hours, 7,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND AT FLOORBEAM FR14 APPROX 30 INCH RT OF CENTER. DAMAGE WAS CUT OUT AND REPAIR C/W IAW SRM 51-10-03. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
